# SDR 2008UALA05968

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 38,669 hours, 10,711 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Sensor
- Condition: Missing
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  FAULT LIGHT ILLUM AND EICAS MSG.  APU FAULT DISPLAYED.  SECOND ATTEMPT INDICATES (SLOW ACCEL, HUNG START).   FOUND MISSING HARDWARE SENSOR ON LT SIDE OF APU PLENNUM.  NONE STOCKED AT IAD. UNABLE TO DETERMINE IF THE LISTED PARTS WILL COMPLETE THE REPAIR AS IPC DOES NOT SHOW VIEW INSIDE THE PLENUM.  THE APU WAS REPLACED.
